American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] Pratyoosh Kumar, Swagato K. Ray and Rudra P. Sarkar. Characterization of almost $L^p$-eigenfunctions of the Laplace-Beltrami operator. Trans. Amer. Math. Soc. 366 (2014) 3191-3225.
Abstract, references, and article information   
View Article: PDF

[2] J. Ludwig, C. Molitor-Braun and D. Poguntke. Spectral synthesis for flat orbits in the dual space of weighted group algebras of nilpotent Lie groups. Trans. Amer. Math. Soc. 365 (2013) 4433-4473.
Abstract, references, and article information   
View Article: PDF

[3] Luca Capogna, Scott D. Pauls and Jeremy T. Tyson. Convexity and horizontal second fundamental forms for hypersurfaces in Carnot groups. Trans. Amer. Math. Soc. 362 (2010) 4045-4062. MR 2608394.
Abstract, references, and article information   
View Article: PDF

[4] Roelof W. Bruggeman and Roberto J. Miatello. Density results for automorphic forms on Hilbert modular groups II. Trans. Amer. Math. Soc. 362 (2010) 3841-3881. MR 2601612.
Abstract, references, and article information   
View Article: PDF

[5] Swagato K. Ray and Rudra P. Sarkar. Fourier and Radon transform on harmonic $NA$ groups. Trans. Amer. Math. Soc. 361 (2009) 4269-4297. MR 2500889.
Abstract, references, and article information   
View Article: PDF

[6] Marcel de Jeu. Paley--Wiener theorems for the Dunkl transform. Trans. Amer. Math. Soc. 358 (2006) 4225-4250. MR 2231377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Citti and A. Montanari. Regularity properties of solutions of a class of elliptic-parabolic nonlinear Levi type equations. Trans. Amer. Math. Soc. 354 (2002) 2819-2848. MR 1895205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jason Levy. Regularized orbital integrals for representations of ${\mathbf{S} \mathbf{L}}(2)$. Trans. Amer. Math. Soc. 354 (2002) 2521-2539. MR 1885662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hidénori Fujiwara, Gérard Lion and Salah Mehdi. On the commutativity of the algebra of invariant differential operators on certain nilpotent homogeneous spaces. Trans. Amer. Math. Soc. 353 (2001) 4203-4217. MR 1837228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rebecca A. Herb. Discrete Series Characters as Lifts from Two-structure Groups. Trans. Amer. Math. Soc. 353 (2001) 2557-2599. MR 1828461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ursula Porod and Steve Zelditch. Semi-classical limit for random walks. Trans. Amer. Math. Soc. 352 (2000) 5317-5355. MR 1650038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dave Witte, Akihiko Yukie and Roger Zierau. Prehomogeneous vector spaces and ergodic theory II. Trans. Amer. Math. Soc. 352 (2000) 1687-1708. MR 1475697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Peter Sjögren. An estimate for a first-order Riesz operator on the affine group. Trans. Amer. Math. Soc. 351 (1999) 3301-3314. MR 1475695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Leonard Gross. A local Peter-Weyl theorem. Trans. Amer. Math. Soc. 352 (2000) 413-427. MR 1473442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. H. Dooley and N. J. Wildberger. Global character formulae for compact Lie groups. Trans. Amer. Math. Soc. 351 (1999) 477-495. MR 1638234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rebecca A. Herb. Discrete series characters and two-structures. Trans. Amer. Math. Soc. 350 (1998) 3341-3369. MR 1422607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dorothee Schueth. Line bundle Laplacians over isospectral nilmanifolds. Trans. Amer. Math. Soc. 349 (1997) 3787-3802. MR 1401787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles F. Dunkl. Intertwining operators associated to the group $S\sb 3$ . Trans. Amer. Math. Soc. 347 (1995) 3347-3374. MR 1316848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Esther Galina and Jorge Vargas. Eigenvalues and eigenspaces for the twisted Dirac operator over ${\rm SU}(N,1)$ and ${\rm Spin}(2N,1)$ . Trans. Amer. Math. Soc. 345 (1994) 97-113. MR 1189792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chen-bo Zhu. Functional equations satisfied by intertwining operators of reductive groups . Trans. Amer. Math. Soc. 336 (1993) 881-899. MR 1097173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eric Stade. ${\rm GL}(4,{\bf R})$-Whittaker functions and ${}\sb 4F\sb 3(1)$ hypergeometric series . Trans. Amer. Math. Soc. 336 (1993) 253-264. MR 1102226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Patricio Cifuentes, José R. Dorronsoro and Juan Sueiro. Boundary tangential convergence on spaces of homogeneous type . Trans. Amer. Math. Soc. 332 (1992) 331-350. MR 1069747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jonathan Huntley. Spectral multiplicity for ${\rm Gl}\sb n({\bf R})$ . Trans. Amer. Math. Soc. 332 (1992) 875-888. MR 1102223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. Turner Laquer. Invariant affine connections on Lie groups . Trans. Amer. Math. Soc. 331 (1992) 541-551. MR 1075384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jacek M. Cygan and Leonard F. Richardson. Global regularity on $3$-dimensional solvmanifolds . Trans. Amer. Math. Soc. 329 (1992) 473-488. MR 1055806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. J. Beerends. Chebyshev polynomials in several variables and the radial part of the Laplace-Beltrami operator . Trans. Amer. Math. Soc. 328 (1991) 779-814. MR 1019520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael Christ. $L\sp p$ bounds for spectral multipliers on nilpotent groups . Trans. Amer. Math. Soc. 328 (1991) 73-81. MR 1104196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] G. Ólafsson and B. Ørsted. The holomorphic discrete series of an affine symmetric space and representations with reproducing kernels . Trans. Amer. Math. Soc. 326 (1991) 385-405. MR 1002923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Loukas Grafakos. Weak type estimates for a singular convolution operator on the Heisenberg group . Trans. Amer. Math. Soc. 325 (1991) 435-452. MR 1024772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 76 found      Go to page: 1 2 3